# SDR ALGA087894

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N158H
- Make and model: Bell 206B-3
- Aircraft serial: 2974
- Aircraft time: 11,656 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032001
- Part serial: 90129
- Condition: Spalled
- Location: Transmission
- Component: Transmission
- Component part number: 206040002115
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION REMOVED FOR METAL IN OIL, FOUND BEARING BREAKING DOWN.
